# SDR CALA2018012200283

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,942 hours, 14,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR ODOR COMING FROM AREA NEAR L2 AND R2 DOORS. INSPECTION PERFORMED NEAR TO DOORS 2L AND 2R NOTHING NOTED AND THE INBOUND CREW CONFIRM THAT 15 MINUTES AFTER TAKE OFF THE ODOR WAS NO LONGER PRESENT
